# SDR CA130218009

- Difficulty date: February 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 69,051 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NORMAL APPROACH AND LANDING, NR 1 ENGINE AUTO SHUTDOWN PRIOR TO EXITING THE RUNWAY ENVIRONMENT.  UNABLE TO TAXI TO GATE ON SINGLE DUE TO SIGNIFICANT SNOW ON TAXIWAYS AND RAMPS. ACFT TOWED TO GATE.  ASR TO FOLLOW.
